Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the finiteness of associated primes of local cohomology modules


Author: Pham Hung Quy
Journal: Proc. Amer. Math. Soc. 138 (2010), 1965-1968
MSC (2010): Primary 13D45, 13E99
DOI: https://doi.org/10.1090/S0002-9939-10-10235-4
Published electronically: February 12, 2010
MathSciNet review: 2596030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a Noetherian ring, $ \mathfrak{a}$ be an ideal of $ R$ and $ M$ be a finitely generated $ R$-module. The aim of this paper is to show that if $ t$ is the least integer such that neither $ H^t_{\mathfrak{a}}(M)$ nor $ {supp}(H^t_{\mathfrak{a}}(M))$ is non-finite, then $ H^t_{\mathfrak{a}}(M)$ has finitely many associated primes. This combines the main results of Brodmann and Faghani and independently of Khashyarmanesh and Salarian.


References [Enhancements On Off] (What's this?)

  • 1. M. Brodmann, A. L. Faghani, A finiteness result for associated primes of local cohomology modules, Proc. Amer. Math. Soc., 128(2000), 2851-2853. MR 1664309 (2000m:13028)
  • 2. M. Brodmann, R. Y. Sharp, Local cohomology: An algebraic introduction with geometric applications, Cambridge University Press, 1998. MR 1613627 (99h:13020)
  • 3. W. Bruns, J. Herzog, Cohen-Macaulay rings, Cambridge University Press, 1993. MR 1251956 (95h:13020)
  • 4. C. Huneke, R. Sharp, Bass numbers of local cohomology modules, Trans. Amer. Math. Soc., 339 (1993), 765-779. MR 1124167 (93m:13008)
  • 5. M. Katzman, An example of an infinite set of associated primes of a local cohomology module, J. Algebra, 252 (2002), no. 1, 161-166. MR 1922391 (2003h:13021)
  • 6. K. Khashyarmanesh, Sh. Salarian, On the associated primes of local cohomology modules, Comm. Algebra, 27(1999), 6191-6198. MR 1726302 (2000m:13029)
  • 7. G. Lyubeznik, Finiteness properties of local cohomology modules (an application of $ D$-modules to commutative algebra). Invent. Math, 113 (1993), 41-55. MR 1223223 (94e:13032)
  • 8. H. Matsumura, Commutative ring theory, Cambridge University Press, 1986. MR 879273 (88h:13001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D45, 13E99

Retrieve articles in all journals with MSC (2010): 13D45, 13E99


Additional Information

Pham Hung Quy
Affiliation: Department of Mathematics, FPT University (Dai Hoc FPT), 15B Pham Hung Street, Ha Noi, Vietnam
Email: phamhungquy@gmail.com, quyph@fpt.edu.vn

DOI: https://doi.org/10.1090/S0002-9939-10-10235-4
Keywords: Local cohomology, associated primes.
Received by editor(s): March 23, 2009
Received by editor(s) in revised form: October 1, 2009
Published electronically: February 12, 2010
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society